Logo BSU

Please use this identifier to cite or link to this item: https://elib.bsu.by/handle/123456789/223808
Title: Приближение сингулярных интегралов рациональными функциями в равномерной метрике
Authors: Бокша, А. Н.
Keywords: ЭБ БГУ::ЕСТЕСТВЕННЫЕ И ТОЧНЫЕ НАУКИ::Математика
Issue Date: 1997
Publisher: Минск : Універсітэцкае
Citation: Вестник Белорусского государственного университета. Сер. 1, Физика. Математика. Информатика. – 1997. – № 3. – С. 68-71.
Abstract: The exact order for best rational approximation of singular integerals have been obtained. The density of singular integerals have fractional Rieman—Liuville derivative of bounded variation.
URI: http://elib.bsu.by/handle/123456789/223808
ISSN: 0321-0367
Licence: info:eu-repo/semantics/openAccess
Appears in Collections:1997, №3 (сентябрь)

Files in This Item:
File Description SizeFormat 
68-71.pdf565,94 kBAdobe PDFView/Open
Show full item record Google Scholar



PlumX

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.